# SDR GTIA040040

- Difficulty date: January 28, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 834 - AFT GALLEY FLOOR GLOW STRIP OFF.  REINSTALLED GALLEY FLOOR AFT GLOWSTRIP.  NO OTHER DEFECTS NOTED.  (M)
